MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP NLK SCR 3.5HEX 4.75X20 ST; PROSTHESIS, EXTREMITY

ZIMMER BIOMET, INC. COMP NLK SCR 3.5HEX 4.75X20 ST; PROSTHESIS, EXTREMITY
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Erosion (1750)
Date of Event 12/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr's were filed in association with this reporting: 0001825034 - 2019 - 05143, 0001825034 - 2019 - 05144, 0001825034 - 2019 - 05145, 0001825034 - 2019 - 05146, 0001825034 - 2019 - 05147, 0001825034 - 2019 - 05149.Concomitant medical products: taper adaptor 115310 lot: 222460, non-locking screw 180557 lot 217280, fixed screw 180551 lot: 455490 , fixed screw 180550 lot: 494250, mini baseplate 010000589 lot: 357320, ministem 113632 lot: 300720, humeral bearing xl115363 lot 503500 , humeral tray 9707938-00 lot 17013429, glenosphere 115310 222460, central screw 115394 lot 572030.Report source: (b)(6).No product was returned.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported the patient was revised to address glenoid implant related bone loss.Subsequent xrays show glenosphere baseplate has pulled away from bone.No further information is available at the time of this reporting.

Brand Name
COMP NLK SCR 3.5HEX 4.75X20 ST
Common Device Name
PROSTHESIS, EXTREMITY
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9376144
Report Number0001825034-2019-05143
Device Sequence Number13989806
Product Code KWS
UDI-Device Identifier00880304555396
UDI-Public(01)00880304555396
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K132239
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number180558
Device Lot Number860890
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2019
Initial Report FDA Received Date11/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;